Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Blood test showed eosinophilia. Recommended tablet. What does this mean and why does it occur?

User rating for this question
Answered by

General & Family Physician
Practicing since : 1969
Answered : 17665 Questions
Hi I recently underwnt Medical checkup & my blood report diagnosed mild Eosinophilia. A tablet has been recommended. What does this mean & why does it occur?
Posted Fri, 14 Sep 2012 in Blood Disorders
Answered by Dr. Ramesh M.Vachharajani 2 hours later

Thanks for writing in,

Condition Eosinophilia occurs in various problems. The commonest causes are allergies, allergy related conditions like asthma, some skin diseases, hay fever, etc., and parasite infestations.

Usually eosinophilia alone does not concern me, however in the presence of clinical symptoms related to the aforementioned causes, it needs to be addressed accordingly (steroids or Di ethyl carbamazine (DEC).

In this context, I suggest you to go for stool test to detect parasites and treat it accordingly.
So to find out the cause, go for stool test for parasites.

I understand you’re concerned. I hope this answer is reassuring and helpful. If you have further query or clarification, please ask; I will be happy to help.

Wish you good health

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Hematologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor